MAUDE Adverse Event Report: Relievant Medsystems, Inc. Intracept RF Probe; Probe, Radiofrequency Lesion

Relievant Medsystems, Inc. Intracept RF Probe; Probe, Radiofrequency Lesion
Model Number RLV 0015
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the basivertebral nerve (bvn) radiofrequency ablation (rfa) procedure, the rf probe became contaminated after contact with the c-arm following the first ablation.The contaminated probe was replaced with another device, allowing the procedure to be successfully completed.Postoperatively, the patient is doing well.No further information has been obtained at this time.

Brand Name
Intracept RF Probe
Common Device Name
Probe, Radiofrequency Lesion
Manufacturer (Section D)
Relievant Medsystems, Inc.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
Boston Scientific Corporation
7201 metro blvd ste 300
edina MN
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50180579
Report Number3006630150-2026-05674
Device Sequence Number15924405
Product Code GXI
UDI-Device Identifier00852454006219
UDI-Public(01)00852454006219(17)280113(10)39195484
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K180369
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLV 0015
Device Catalogue NumberRLV 0015
Device Lot Number39195484
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/11/2026
08/28/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date08/14/2026
09/23/2026
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale